On linearly topologized spaces and $\mu $-spaces
Portugaliae mathematica, Tome 48 (1991) no. 3, pp. 309-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Hausdorff completely regular topological space, compact-open topology, Nachbin and Shirota's theorem for linearly topologized spaces in the Lefschetz sense
@article{PORMA_1991__48_3_115757,
author = {S\'anchez Ruiz, L.M. and L\'opez Pellicer, M.},
title = {On linearly topologized spaces and $\mu $-spaces},
journal = {Portugaliae mathematica},
pages = {309--318},
year = {1991},
volume = {48},
number = {3},
mrnumber = {1127128},
zbl = {0795.46005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1991__48_3_115757/}
}
Sánchez Ruiz, L.M.; López Pellicer, M. On linearly topologized spaces and $\mu $-spaces. Portugaliae mathematica, Tome 48 (1991) no. 3, pp. 309-318. http://geodesic.mathdoc.fr/item/PORMA_1991__48_3_115757/